On the complexity of models of arithmetic

Journal of Symbolic Logic 47 (2):403-415 (1982)
Let P 0 be the subsystem of Peano arithmetic obtained by restricting induction to bounded quantifier formulas. Let M be a countable, nonstandard model of P 0 whose domain we suppose to be the standard integers. Let T be a recursively enumerable extension of Peano arithmetic all of whose existential consequences are satisfied in the standard model. Then there is an initial segment M ' of M which is a model of T such that the complete diagram of M ' is Turing reducible to the atomic diagram of M. Moreover, neither the addition nor the multiplication of M is recursive
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273150
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,651
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Richard Kaye (1990). Diophantine Induction. Annals of Pure and Applied Logic 46 (1):1-40.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

18 ( #254,003 of 1,902,527 )

Recent downloads (6 months)

1 ( #452,252 of 1,902,527 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.